MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Osteolysis (2377)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ medical devices: oxf uni tib tray sz c rm pma; item# 154723; lot# 721690.Oxf twin-peg cmntd fem sm pma; item# 161468; lot# 885430.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2023 - 00389.3002806535 - 2023 - 00390.3002806535 - 2023 - 00391.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a patient had a right unicompartmental knee arthroplasty.Subsequently, began falling and radiographic imaging displayed lateral wear and bone loss.The patient underwent a conversion to a total knee arthroplasty.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Devices are used for treatment.Medical records were provided and reviewed by a health care professional.The review identified that the event is for conversion from a unicompartmental knee arthroplasty to a total knee arthroplasty due to lateral wear, bone loss, and falls.Contributing factors of event, morbid obesity.Radiographs were provided and reviewed by a radiologist.The review identified extensive osteolysis along the tibial implant with suspected implant loosening and malalignment and wear as noted.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT SM SIZE 3 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18168287
Report Number3002806535-2023-00391
Device Sequence Number17829373
Product Code NRA
UDI-Device Identifier05019279786145
UDI-Public(01)05019279786145(17)200825(10)076600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/25/2020
Device Model NumberN/A
Device Catalogue Number159568
Device Lot Number076600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight102 KG